Jump to ContentJump to Main Navigation
Show Summary Details

Analysis

International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

4 Issues per year


Source Normalized Impact per Paper (SNIP) 2015: 5.348
Impact per Publication (IPP) 2015: 1.000

Mathematical Citation Quotient (MCQ) 2015: 0.29

Online
ISSN
2196-6753
See all formats and pricing
Volume 11, Issue 1 (Mar 1991)

Issues

ON UNIVERSAL FUNCTIONS AND INTERPOLATION

Gerd Herzog

About the article

Published in Print: 1991-03-01


Citation Information: Analysis, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.1991.11.1.21. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
S. Charpentier, V. Nestoridis, and F. Wielonsky
Mathematische Zeitschrift, 2015
[2]
Andreas Vogt
Analysis, 2012, Volume 32, Number 2, Page 87
[3]
Gerd Herzog
Journal of Approximation Theory, 2002, Volume 115, Number 2, Page 354
[4]
Gerd Herzog and Roland Lemmert
Bulletin of the Australian Mathematical Society, 2006, Volume 73, Number 03, Page 405

Comments (0)

Please log in or register to comment.
Log in